Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes when spoken to, talks in sentences but is confused and shows as the best motor response: withdraws the limb from pressure (normal flexion). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
2.Easy
105 kg170 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 105 kg and is 170 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

105 kg170 cm
BMI = kg/m²
3.Medium
E2 / 4+V2 / 5+M? / 6GCS 7?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 7, with E2 and V2. What motor score M was recorded, and which response does it describe? Give the number.

GCS 7E2V2
M =
4.Medium
E3 / 4+V5 / 5+M? / 6GCS 14?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 14, with E3 and V5. What motor score M was recorded, and which response does it describe? Give the number.

GCS 14E3V5
M =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 18/min, SpO₂ 96% on room air, blood pressure 90/54 mmHg, pulse 88/min, alert, temperature 37.5 °C. Which clinical risk group does the patient fall into? Click it.

RR 18SpO₂ 96%airSBP 90HR 88AT 37.5 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 12/min, SpO₂ 98% on room air, blood pressure 88/52 mmHg, pulse 48/min, alert, temperature 39.6 °C. Which clinical risk group does the patient fall into? Click it.

RR 12SpO₂ 98%airSBP 88HR 48AT 39.6 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. GCS = 11
  2. 2. BMI = 36.3 kg/m²
  3. 3. M = 3
  4. 4. M = 6
  5. 5. low–medium
  6. 6. medium

Full step-by-step solutions: practise this topic on examproblems.com.